# SDR IPXA2019102328182

- Difficulty date: October 7, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E O/B BULLNOSE (SKIN) UPPER SURFACE O/B OF #8 SLAT IS CHAFED.REPAIRED CHAFED LT WING FIXED L/E BULLNOSE (SKIN) UPPER SURFACE O/B OF #8 SLAT IAW MD-11 SRM 57-40-01, REPAIR 16, FIGURE 201. (MAJOR)
